BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
A geometric approach to the existence of sets of periodic orbits

Participants in the publication
A. MARGHERI (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
M. VILLARINI (Author)

Scope
International

Refereeing
Yes

Date of Publication
2002

Where published
JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS

Publication Identifiers
ISSN - 1040-7294

Volume
14

Starting page
835
Last page
853


Export

APA
A. MARGHERI, M. VILLARINI, (2002). A geometric approach to the existence of sets of periodic orbits. JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, 14, 835-853. ISSN 1040-7294. eISSN .

IEEE
A. MARGHERI, M. VILLARINI, "A geometric approach to the existence of sets of periodic orbits" in JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, vol. 14, pp. 835-853, 2002.

BIBTEX
@article{21940, author = {A. MARGHERI and M. VILLARINI}, title = {A geometric approach to the existence of sets of periodic orbits}, journal = {JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS}, year = 2002, pages = {835-853}, volume = 14 }